| Model Number |
LEAD1058-50B |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Insufficient Information (4580)
| Date of Event |
07/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device's manufacturing and sterilization records was completed, including batch history, device history, and sterilization records; there were no deviations or nonconformities associated with the reported event.The device was not returned for evaluation, which limited the ability to conduct any physical, functional, and/or root cause analysis.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
Event or Problem Description
It was reported that the patient acquired an infection.A medical assessment from the physician regarding the nature of the infection was not available.The patient had the device removed and there have been no reports of further complications regarding this event.
Additional Manufacturer Narrative
Updated sections: b5, d10, g6, h2, h6: component codes, health effect - impact code; the other codes in h6 remain unchanged from the previous submitted form.Corrected section: d6b.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
Event or Problem Description
Additional information indicates that the patient was treated with oral antibiotics and underwent a device replacement.